# SDR AALA202303148549

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 29,800 hours, 11,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620002000
- Part serial: TB15659
- Condition: Debonded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FLAP TAB LOWER SURFACE PREVIOUS METAL REPAIR FOR A DENT WAS FOUND TO BE DEBONDED BETWEEN TAB RIBS 4 AND 5, 30 INCHES INBOARD OF OUTBOARD END OF THE FLAP. MAINTENANCE REPAIRED FLAP TAB LOWER SURFACE PER EA 342880.
